Prikladnaya Diskretnaya Matematika. Supplement
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Prikl. Diskr. Mat. Suppl.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Prikl. Diskr. Mat. Suppl., 2019, Issue 12, Pages 227–232 (Mi pdma477)  

Computational methods in discrete mathematics

Algorithm for “safety” decomposition of the formal context

Ch. M. Mongushab

a Siberian Federal University, Krasnoyarsk
b Tyva State University

Abstract: The $#$P-complete problem of finding all formal concepts of a given formal context is investigated. An algorithm which we propose, allows in practice to solve this problem in a polynomial time. This algorithm is based on the method of “safety” decomposition of the formal context into parts called boxes. With “safety” decomposition of a formal context into boxes, no formal concept of the original context is lost and no new formal concepts arise. The decomposition process is aimed at consistently reducing the size of the boxes of the formal context and is implemented iteratively. The rules for stopping the process of decomposition of the formal context into boxes, which guarantee the polynomial time of the entire decomposition process, are established: setting the threshold value for the density of boxes and the number of iterations of the decomposition.

Keywords: formal context, formal concept, decomposition of formal context, algorithm of decomposition.

DOI: https://doi.org/10.17223/2226308X/12/62

Full text: PDF file (576 kB)
References: PDF file   HTML file

UDC: 519.7

Citation: Ch. M. Mongush, “Algorithm for “safety” decomposition of the formal context”, Prikl. Diskr. Mat. Suppl., 2019, no. 12, 227–232

Citation in format AMSBIB
\Bibitem{Mon19}
\by Ch.~M.~Mongush
\paper Algorithm for ``safety'' decomposition of the formal context
\jour Prikl. Diskr. Mat. Suppl.
\yr 2019
\issue 12
\pages 227--232
\mathnet{http://mi.mathnet.ru/pdma477}
\crossref{https://doi.org/10.17223/2226308X/12/62}
\elib{https://elibrary.ru/item.asp?id=41153941}


Linking options:
  • http://mi.mathnet.ru/eng/pdma477
  • http://mi.mathnet.ru/eng/pdma/y2019/i12/p227

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Prikladnaya Diskretnaya Matematika. Supplement
    Number of views:
    This page:92
    Full text:14
    References:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021